# SDR SWIA201642103

- Difficulty date: April 10, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 33,608 hours, 20,114 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR IS CRACKED AT APPROXIMATELY FS 193.00.  REPAIRED CRACK IN LT TRU BAY FLOOR IAW REO.
